Oklys Forte 600mg 10 Sachets

New Oklys Forte 600mg 10 Sachets

Oklys Forte 600 mg is a granule for oral solution and belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). The granules are white and have a mint aroma.

This product is used to treat pain: muscle (sprains and growths) and bone diseases with pain and inflammation, headache, toothache, postoperative pain, intermittent pain.

Oklys Forte 600 mg granules for oral solution is also suitable for the treatment of rheumatoid arthritis (including juvenile rheumatoid arthritis), ankylosing spondylitis, osteoarthritis and other acute or chronic rheumatic processes, soft tissues in sprains and strains, fever and inflammation that accompany (such as pharyngitis, tonsillitis, ear infections, etc.), primary dysmenorrhea.

Read the package leaflet carefully before use!

Active ingredient:

600 mg Ibuprofen L-arginine equivalent to 600 mg Ibuprofen

Other ingredients: arginine, aspartame (E-951), sucrose, sodium bicarbonate, saccharin-sodium, sodium lauryl sulfate, menthol essence (10.86.4580), mint essence (506041 TP0504), and contains gluten-free corn starch.

Dosage:

In adults - 1 sachet every 12 hours.

Pour the contents of 1 sachet into half a glass of water, stir and drink the resulting solution. If you get a stomach upset after taking Oklys Forte 600 mg, you can take it with food or milk.

It is important to take the lowest dose that relieves or controls pain and not to take Oklys Forte 600 mg granules for oral solution for longer than necessary to control symptoms.

Rheumatoid arthritis may require higher doses, but it is recommended not to exceed 2400 mg ibuprofen (4 sachets) per day.

Warnings:

Do not take by children under 14 years of age.

Do not exceed the recommended daily dose.

If you take more than you should, talk to your doctor or pharmacist immediately.

If you forget to take Oklys Forte 600 mg, do not take a double dose to make up for a forgotten dose.

If you are pregnant or breast-feeding, talk to your doctor before taking any medication.

Do not take Oklys Forte 600 mg if you are allergic to ibuprofen or other medicines such as acetylsalicylic acid or other non-steroidal anti-inflammatory drugs; if you have had a stomach ulcer or bleeding, duodenal ulcer or have suffered from perforation of the digestive system; if you have had severe heart failure; if you are in the third trimester of pregnancy; if you have severe liver or kidney disease.

Do not dispose of medicines in the sewage system or in the household waste container. Ask your pharmacist how to dispose of medicines and packaging that you no longer use.

Storage:

Store out of reach of children at a temperature below 30 ° C.

Store in the original package, away from direct sunlight and moisture.

Do not use after the expiry date stated on the pack. It corresponds to the last day of that month.

Package:

10 sachets

Write a review

Note: HTML is not translated!
    Bad           Good

Captcha
  • Brand: BESTA MED
  • Product Code: Oklys-Forte-600mg-10-Sachets
  • Availability: In Stock
  • £11.69
  • Ex Tax: £11.69

Express delivery?

1-2 business days for all of the European Union for 15,99 £. For the rest of the world contact us.

Tags: Oklys, Forte, Ibuprofen